süperbetin

Spontaneous superior gluteal artery ruptures in patient with nephritic syndrome during Dalteparin treatment. A case report

Abstract

Xiu-Hong Huang and Shu-E Zhao

Superior gluteal artery (SGA) injury is a rare but well-known complication of blunt trauma usually associated with pelvic and acetabular fractures. Spontaneous SGA rupture has been rarely noted. We present the case of a 78 years old man with nephrotic syndrome who developed a spontaneous SGA rupture leading to a severe buttock hematoma while he was in treatment with dalteparin. Dalteparin was discontinuated. The bleeding was stopped by selective angiographic embolization. Two units packed red blood cells transfusion was given. The patient medical status improved in one month. We reviewed the literature to identify the possible risk factors of bleeding. The results of this case, together with published literature demonstrate that even if the dalteparin is a safe medication, it should be used with caution in patients with impaired renal function, especially in advanced age. We wish to increase attention of the possibility of this kind of clinical problem and urge close monitoring for any unusual bleeding complications, particularly in the aged patient with renal insufficiency during dalteparin treatment.

Share this article

tempobet

tempobet girişbursa escort

tempobet giriş

tempobet giriş linki tipobet e yeni giriş tipobet e yeni giriş tipobet son giriş süpertotobet güncel